# SDR AU970359

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Propeller: Mcauly 2A34C203
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM67010
- Condition: Damaged
- Location: Wheel/Ski/Float
- Component: LM67048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE AND MAIN WHEEL BEARINGS SEIZED - ALL BEARINGS WERE DRY AND THE LITTLE GREASE REMAINING WAS ALSO HARD AND DRY - SUSPECT CAUSED BY USE OF HIGH PRESSURE WATER DURING PAINT STRIPPING
